# SDR UPS96220493

- Difficulty date: June 20, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N903UP
- Make and model: Boeing 727-51C
- Aircraft serial: 18945
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Web
- Condition: Corroded
- Location: Bs 1174-1180
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:  C.  MAIN CABIN EXFOLIATED CORROSION ON SHEAR WEB STA 1174-1180, RBL 25.  CUT OUT DAMAGED AREA AND REPAIRED WEB PER SRM 51-40-2.
